A characterization of maps in H 1 (B 3 ,S 2 ) which can be approximated by smooth maps
Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 4, p. 269-286
@article{AIHPC_1990__7_4_269_0,
     author = {B\'ethuel, Fabrice},
     title = {A characterization of maps in $H^1 (B^3, S^2)$ which can be approximated by smooth maps},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {7},
     number = {4},
     year = {1990},
     pages = {269-286},
     zbl = {0708.58004},
     mrnumber = {1067776},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1990__7_4_269_0}
}
Bethuel, F. A characterization of maps in $H^1 (B^3, S^2)$ which can be approximated by smooth maps. Annales de l'I.H.P. Analyse non linéaire, Volume 7 (1990) no. 4, pp. 269-286. http://www.numdam.org/item/AIHPC_1990__7_4_269_0/

[B] H. Brezis, private communication.

[BCL] H. Brezis, J.M. Coron and E.H. Lieb, Harmonic maps with defects.Comm. Math. Phys., t. 107, 1986, p. 649-705. | MR 868739 | Zbl 0608.58016

[Bel] F. Bethuel, The approximation problem for Sobolev maps between two manifolds, to appear. | MR 1120602 | Zbl 0756.46017

[BZ] F. Bethuel and X. Zheng, Density of smooth functions between two manifolds in Sobolev spaces. J. Func. Anal., t. 80, 1988, p. 60-75. | MR 960223 | Zbl 0657.46027

[CG] J.M. Coron and R. Gulliver, Minimizing p-harmonic maps into spheres, preprint. | MR 1018054

[H] F. Helein, Approximations of Sobolev maps between an open set and an euclidean sphere, boundary data, and singularities, preprint. | MR 1010196

[SU] R. Schoen and K. Uhlenbeck, A regularity theory for harmonic maps. J. Diff. Geom., t. 17, 1982, p. 307-335. | MR 664498 | Zbl 0521.58021

[W] B. White, Infima of energy functionals in homotopy classes. J. Diff. Geom, t. 23, 1986, p. 127-142. | MR 845702 | Zbl 0588.58017